Title

Term Structure of Interest Rates in the Singapore Asian Dollar Market

Publication Type

Journal Article

Publication Date

1991

Abstract

This paper investigates empirically the term structure of interest rates in the Singapore Asian Dollar Market. We consider extended versions of the ARCH-M model of Engle, Lilien, and Robins (1987). The extended models permit autocorrelation, skewness and leptokurtosis in the residuals. The robustness of the empirical tests with respect to alternative specifications of the ARCH process is examined. It turns out that there is significant time-varying term premium, and this conclusion is independent of the hypothesized ARCH model.

Discipline

Economics

Research Areas

Econometrics

Publication

Journal of Applied Econometrics

Volume

6

Issue

2

First Page

143

ISSN

0883-7252

Publisher

Wiley

Additional URL

http://proquest.umi.com/pqdlink?did=433698191&sid=1&Fmt=2&clientId=44274&RQT=309&VName=PQD

This document is currently not available here.

Share

COinS